RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 1383–1400 (Mi semr767)  

Mathematical logic, algebra and number theory

Inner automorphisms and some their generalizations

M. V. Neshchadimab

a Sobolev Institute of Mathematics SO RAN, pr. akad. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, Pirogova str., 2, 630090, Novosibirsk, Russia

Abstract: In the first part of this paper we provides an overview of some of the results for normal, quasi-inner, polynomial, power automorphisms of groups. Each of these automorphisms generalizes the notion of an inner automorphism in certain direction. The second part of the work associated with the classical braid group. Here are the results on the structure of the normal automorphism groups of braid groups and pure braid groups. Also we give the assertion that the center of the pure braid groups is a direct factor, and give the new system generators of braid groups.

Keywords: normal, quasi-inner automorphisms, braid groups.

Funding Agency Grant Number
Russian Science Foundation 16-41-02006


DOI: https://doi.org/10.17377/semi.2016.13.107

Full text: PDF file (204 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.7
MSC: 20F28, 20F36, 20E36
Received November 17, 2016, published December 30, 2016

Citation: M. V. Neshchadim, “Inner automorphisms and some their generalizations”, Sib. Èlektron. Mat. Izv., 13 (2016), 1383–1400

Citation in format AMSBIB
\Bibitem{Nes16}
\by M.~V.~Neshchadim
\paper Inner automorphisms and some their generalizations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 1383--1400
\mathnet{http://mi.mathnet.ru/semr767}
\crossref{https://doi.org/10.17377/semi.2016.13.107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3592216}
\zmath{https://zbmath.org/?q=an:1385.20013}


Linking options:
  • http://mi.mathnet.ru/eng/semr767
  • http://mi.mathnet.ru/eng/semr/v13/p1383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:114
    Full text:29
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019